# SDR IPXA2013121801076

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY HAS FIVE BULBS INOPERATIVE.  REPLACED BULBS IAW AMM 33-51-01-2.
